# SDR 2025FA0000619

- Difficulty date: September 2, 2025
- Submitted: September 2, 2025
- Operation: General aviation
- Aircraft: N2440B
- Make and model: Swftms GC1B
- Aircraft serial: 3740
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 60052A
- Part serial: 30105
- Condition: Out Of Tolerance
- Location: Fuel Boost
- Part time: 3 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL PUMP FAILED ON CRUISE, TURNED ON BOOST PUMP, CONTINUED MISSION AND LANDED SAFELY.
